MAUDE Adverse Event Report: DEPUY MITEK LLC US REUSE PATIENT SET FMS 24PK; ARTHROSCOPE

DEPUY MITEK LLC US REUSE PATIENT SET FMS 24PK; ARTHROSCOPE
Catalog Number 284649
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10.Concomitant med products and therapy dates: unk - fluid management system pump (29sep2023) and inflow tubing fms vue 24pk (29sep2023).Udi: (b)(4).The date of manufacture is currently unavailable.E3: reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
This is report 1 of 3 for (b)(4).It was reported by the sales rep in colombia that during an unknown procedure on (b)(6) 2023, it was observed that the unk - fluid management system pump device was not giving adequate pressure when used with a reuse patient set fms 24pk and inflow tubing fms vue 24pk.It was reported that the pressure in the pump increased, the connections were checked, yet the physician indicated that there was no pressure.The procedure was completed.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The investigation has been updated to reflect the correct information: investigation summary: according to the information provided, it was reported that ¿the procedure begins with the use of a pump, the specialist indicates that the pump is not giving adequate pressure.The pressure in the pump increases, connections are checked, yet the doctor indicates that there is no pressure.He removes the pump and asks the instrument operator "and on tour" the specialist does not allow the collection of pipe clearance¿.The complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (3005093), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Correction h4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.

Brand Name
REUSE PATIENT SET FMS 24PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17959565
Report Number1221934-2023-03774
Device Sequence Number7035941
Product Code HRX
UDI-Device Identifier10886705023233
UDI-Public10886705023233
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2024
Device Catalogue Number284649
Device Lot Number3005093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale